U.S. doctors online nowAsk doctors free
Ireland
A 57-year-old male asked:

I am on 15 lexapro (escitalopram).my libido has gone.would 7.5 mg of remeron help with this and mood.lexapro (escitalopram) is great for the anxiety.thanks?

1 doctor answer2 doctors weighed in
Dr. Anthony Vita
Specializes in Psychiatry
SSRI Side Effects: Escitalopram (Lexapro) is an SSRI medication that is approved for major depression and generalized anxiety. Sexual side effects are very common and can be quite distressing. No approach to sexual side effects from SSRIs has been proven, but physicians have tried addition of mirtazapine, bupropion, buspirone and trazodone, with variable success.
Last updated Aug 2, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.